On the stability of travelling wave solutions of a one-dimensional model system for compressible viscous gas

Akitaka Matsumura, Kenji Nishihara

Research output: Contribution to journalArticle

183 Citations (Scopus)

Abstract

Travelling wave solutions with shock profile for a one-dimensional model system associated with compressible viscous gas are investigated in terms of asymptotic stability. The travelling wave solution is proved to be asymptotically stable, provided the initial disturbance is suitably small and of zero constant component. The proof is given by the elemental L2 energy method.

Original languageEnglish
Pages (from-to)17-25
Number of pages9
JournalJapan Journal of Applied Mathematics
Volume2
Issue number1
DOIs
Publication statusPublished - 1985 Jun
Externally publishedYes

Keywords

  • asymptotic stability
  • Cauchy problem
  • compressible viscous gas
  • travelling wave solutions

ASJC Scopus subject areas

  • Engineering(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the stability of travelling wave solutions of a one-dimensional model system for compressible viscous gas'. Together they form a unique fingerprint.

  • Cite this